MathSciNet Relay Station
MathSciNet bibliographic data
MR2111965 30H05 (30D55 46E15 46E30)
Lengfield, Marc Duals and envelopes of some Hardy-Lorentz spaces. Proc. Amer. Math. Soc. 133 (2005), no. 5, 1401–1409 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement